The Post-finasteride Syndrome: Clinical Manifestation of Drug-Induced Epigenetics Due to Endocrine Disruption

@article{Traish2018ThePS,
  title={The Post-finasteride Syndrome: Clinical Manifestation of Drug-Induced Epigenetics Due to Endocrine Disruption},
  author={A. Traish},
  journal={Current Sexual Health Reports},
  year={2018},
  volume={10},
  pages={88-103}
}
  • A. Traish
  • Published 2018
  • Medicine
  • Current Sexual Health Reports
Purpose of ReviewPost-finasteride syndrome (PFS) is a disorder characterized by a set of clinical symptoms experienced during use or after drug discontinuation. This cluster of symptoms encompasses overall sexual dysfunction (SD), erectile dysfunction (ED), loss of libido, depression, suicidal ideation, anxiety, panic attacks, insomnia, and cognitive dysfunction. To date, there is lack of comprehensive understanding of the biochemical and pathophysiological mechanisms responsible for the… Expand

References

SHOWING 1-10 OF 162 REFERENCES
Neuroactive steroid levels and psychiatric and andrological features in post-finasteride patients
Persistent Sexual, Emotional, and Cognitive Impairment Post-Finasteride
Emotional Consequences of Finasteride: Fool’s Gold
...
1
2
3
4
5
...